The fractional Bessel equation in Hölder spaces

  1. Betancor, J.J. 1
  2. Castro, A.J. 1
  3. Stinga, P.R. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 University of Texas at Austin
    info

    University of Texas at Austin

    Austin, Estados Unidos

    GRID grid.89336.37

Journal:
Journal of Approximation Theory

ISSN: 1096-0430

Year of publication: 2014

Volume: 184

Pages: 55-99

Type: Article

Export: RIS
DOI: 10.1016/j.jat.2014.05.003 SCOPUS: 2-s2.0-84901308968 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus